# SDR ARWA20020112

- Difficulty date: January 18, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 84,125 hours, 27,452 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Damaged
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NR 2 ENGINE OIL TEMP INDICATION READ 150.  SWAPPED GAUGES FOR TROUBLESHOOTING, NO HELP.  AFTER RETARDING NR 2 POWER LEVER, OIL TEMPERATURE DECREASED, ADVANCE POWER LEVER, TEMPERATURE INCREASED.  NEVER EXCEEDED THE 15 MINUTES LIMIT.  AIRCRAFT RETURNED TO KMIA AND LANDED OVERWEIGHT UNEVENTFUL.  REMOVED AND REPLACED NR 2 ENGINE FUEL/OIL COOLER IAW DC8 MM 79-20-2, NO LEAKS NOTED.  DURING OPS CHECK FOUND NR 2 OIL TEMP ERRATIC AND OSCILLATING.  REPAIRED WIRE IAW MM 20-50-1 CHECK ELECTRICAL SYSTEM IAW MM 77-5-0 FOUND NORMAL.  PERFORMED ENGINE RUN UP OPS CHECK NORMAL IAW MM 71-00.  OVERWEIGHT LANDING INSPECTION PERFORMED IAW JC 6372 A-INSPECTION, NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
